# SDR YENA2025071100720

- Difficulty date: July 9, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 02284
- Aircraft time: 76,892 hours, 27,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#2931, SJU-PUJ. "R1 ABOVE DOOR EMERGENCY EXIT SIGN BROKEN / FELL OFF IN FLIGHT; REMOVED AND REPLACED R1 DOOR EXIT LIGHT LENS ALL NORMAL.  REF 33-20-00, MX-4 UPDATED."
